# SDR IPXA201405303114

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SLOW TO RETRACT, DISPATCHED GEAR DOWN AND LOCKED REF M530375.  INSPECTED RT MAIN GEAR AND FOUND DOOR SEQUENCE VALVE OUT OF RIG, AD ADJUSTED IAW 32-31-00-501, PERFORMED RE-TRACK TEST IAW 32-31-00-501 WITH GROUND POWER CARTS. SYS OPS NORMAL THIS CLEARS M-530375.
